# SDR DL72S990379

- Difficulty date: February 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N411DA
- Make and model: Boeing 727232
- Aircraft serial: 21223
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED EMPENNAGE EXT LOC AT AFT I/B CORNER OF ACCESS PNL 3903 CUTOUT.  FABRICATED DOUBLER PER M/M 53-30-0 PG 803.  STOP DRILLED CRACK, INSTALLED DOUBLER PER MM 53-30-0 PG 803, IDENTIFIED PER PS 900-5-1 NR 4.
